# SDR CA030425004

- Difficulty date: April 25, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Engine: Allsn 250C*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 23004538
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NUT FOR NR 1 BEARING HAVE, ON SEVERAL OCCASIONS, BEEN RECEIVED NEW WITH DAMAGED BLACK NYLON (ZYTEL) MATERIAL AT TOP OF NUT.  THERE IS THE POTENTIAL FOR LEAKS THROUGH THIS MATERIAL.  THREE RECENT SHIPMENTS (TOTALLING OVER 100 NUTS) HAVE BEEN FOUND WITH DAMAGE TO THIS SEALING MATERIAL.
